| Model Number |
3146 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an ipg replacement procedure on (b)(6) 2024, the patient had intra-op high impedances on both leads.A few days after surgery, the patient also experienced an unspecified traumatic incident.Effective therapy has not been established.Surgical intervention may take place in the future to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.